JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
Articles
Stochastic estimation method of eigenvalue density for nonlinear eigenvalue problem on the complex plane
Yasuyuki MaedaYasunori FutamuraTetsuya Sakurai
Author information
JOURNALS FREE ACCESS

Volume 3 (2011) Pages 61-64

Details
Download PDF (153K) Contact us
Abstract

The performance of some nonlinear eigenvalue problem solvers can be increased by setting parameters that are based on rough estimates of the desired eigenvalues. In the present paper, we propose a stochastic method for estimating the eigenvalue density for nonlinear eigenvalue problems of analytic matrix functions. The proposed method uses unbiased estimation of the matrix traces and contour integrations. Its performance is evaluated through the numerical experiments.

Information related to the author
© 2011 The Japan Society for Industrial and Applied Mathematics
Previous article Next article

Recently visited articles
feedback
Top